It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bern on June 20, 2000 at 13:30:29:

In Reply to: Re: Colon Cancer and Chemotherapy posted by diana on April 14, 2000 at 09:23:55:

: : My brother (age 35) has been diagnosed with colon cancer and has started chemo. The chemo gave him mouth sores and made him very sick. The lost 10 pounds the first week and then two pounds the second and third week. The doctors told him he needed to gain weight before further treatments could be administered. He weighs about 90 pound now. He needs to gain at least twenty. Every night he vomits which stops him from gaining weight . All of the anti-vomiting meds have not worked. Does anyone have any advise on gaining weight and what he could do about the vomiting. Any new meds for this?? PLEASE HELP IF YOU CAN. THANK YOU
: my mother has lung cancer and was vomiting terribly from como chemo and radiation. she started losing weight and they made her drink ensure 4 cans a day, 5 preferably with every meal. also when nothing else worked for the vomiting i think they gave her zolfran? one time she was hospitalixed for low blood count/uncontrollable vomiting, and they gave her something by iv. she has done pretty well on this and lost only 15 pounds through 5 dhemo/radiation treatments

Check with the oncology pharmacist before giving your brother Ensure, as it can cause diarrhea. My brother (age 34) has stage iv colon cancer, and is getting CPT-11. So far, he has been very lucky in that he has had no ill effects from the chemo. Our prayers are with you and your family


Follow Ups

All times are GMT -7. The time now is 04:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!